# SDR 97ZZZX2559

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Frame Tie
- Condition: Cracked
- Location: Bs 1116
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD  FACE OF PYLON BULKHEAD FRAME TIE AT STA 1116 STR 14 HAS ONE INCH CRACK.  FABRICATED AND INSTALLED REPAIR PART PER SRM 53-03, FIG 6 AND SRM 51-30-2.  TOTAL TIME:  29,567.  TOTAL CYCLES:  73,626.  REFERENCE:  NR B021718N00346.
